# SDR 95ZZZX6919

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9469B
- Make and model: Cessna 208B
- Aircraft serial: 208B0079
- System (JASC): 2210 · Autopilot System
- Part: Transistor
- Part number: Q211
- Condition: Failed
- Location: Ap Pitch Control
- Component: King, KC192
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WOULD NOT DISENGAGE IN PITCH CONTROL DUE TO SHORTED Q-211 (PITCH ENGAGE TRANSISTOR) SUPPLYING CONTINUOUS POWER TO PITCH SERVO-CLUTCH.  AUTOPILOT WAS ABLE TO BE DISENGAGED BY HOLDING DOWN AUTOPILOT DISCONNECT BUTTON AND PULLING AUTOPILOT CIRCUIT BREAKER.
